# SDR UALA2010040501109

- Difficulty date: April 2, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 39,853 hours, 15,562 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: S39r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE STRINGER 39R BETWEEN FRAMES 47 & 48 CHAFED BY HYD LINE.   REPAIRED IAW SRM.  IDENTIFIED REPAIR WITH PERMANENT MARKER, WORK ACP ON WU B7287V.
